Numerical methods for Riemann-Hilbert problems in multiply connected circle domains
DeLillo, Thomas K.
MetadataShow full item record
Balu, Raja; DeLillo, Thomas K. 2016. Numerical methods for Riemann-Hilbert problems in multiply connected circle domains. Journal of Computational and Applied Mathematics, vol. 307, 1 December 2016:pp 248–261
Riemann-Hilbert problems in multiply connected domains arise in a number of applications, such as the computation of conformal maps. As an example here, we consider a linear problem for computing the conformal map from the exterior of m disks to the exterior of m linear slits with prescribed inclinations. The map can be represented as a sum of Laurent series centered at the disks and satisfying a certain boundary condition. R. Wegmann developed a method of successive conjugation for finding the Laurent coefficients. We compare this method to two methods using least squares solutions to the problem. The resulting linear system has an underlying structure of the form of the identity plus a low rank operator and can be solved efficiently by conjugate gradient-like methods.
Click on the DOI link to access the article (may not be free).